MathSciNet Relay Station
MathSciNet bibliographic data
MR639196 (83c:58011) 58C27 (58F05)
Arnolʹd, V. I. Lagrangian manifolds with singularities, asymptotic rays and the unfurled swallowtail. (Russian) Funktsional. Anal. i Prilozhen. 15 (1981), no. 4, 1–14, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement